# SDR AALA201511039003

- Difficulty date: November 2, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 2,552 hours, 975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOW DOOR PRESS INDICATION 4L ON CIDS PANEL.  SERVICED 4L DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
